Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 723040, 18 pages
http://dx.doi.org/10.1155/2013/723040
Research Article

On Parametric Gevrey Asymptotics for Singularly Perturbed Partial Differential Equations with Delays

1Departamento de Física y Matemática, University of Alcalá, Apartado de Correos 20, Alcalá de Henares, 28871 Madrid, Spain
2Laboratoire Paul Painlevé, University of Lille 1, 59655 Villeneuve d'Ascq Cedex, France

Received 17 July 2013; Accepted 16 September 2013

Academic Editor: Alexander Domoshnitsky

Copyright © 2013 Alberto Lastra and Stéphane Malek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Canalis-Durand, J. Mozo-Fernández, and R. Schäfke, “Monomial summability and doubly singular differential equations,” Journal of Differential Equations, vol. 233, no. 2, pp. 485–511, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Lastra, S. Malek, and J. Sanz, “On Gevrey solutions of threefold singular nonlinear partial differential equations,” Journal of Differential Equations, vol. 255, no. 10, pp. 3205–3232, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  3. S. Malek, “On the summability of formal solutions for doubly singular nonlinear partial differential equations,” Journal of Dynamical and Control Systems, vol. 18, no. 1, pp. 45–82, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Malek, “On singularly perturbed q-difference-differential equations with irregular singularity,” Journal of Dynamical and Control Systems, vol. 17, no. 2, pp. 243–271, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. Lastra and S. Malek, “On q-Gevrey asymptotics for singularly perturbed q-difference-differential problems with an irregular singularity,” Abstract and Applied Analysis, vol. 2012, Article ID 860716, 35 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S. Malek, “Singularly perturbed small step size difference-differential nonlinear PDEs,” Journal of Difference Equations, 2013. View at Publisher · View at Google Scholar
  7. B. L. J. Braaksma, B. F. Faber, and G. K. Immink, “Summation of formal solutions of a class of linear difference equations,” Pacific Journal of Mathematics, vol. 195, no. 1, pp. 35–65, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. L. J. Braaksma and B. F. Faber, “Multisummability for some classes of difference equations,” Annales de l'Institut Fourier, vol. 46, no. 1, pp. 183–217, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. Di Vizio, J.-P. Ramis, J. Sauloy, and C. Zhang, “Équations aux q-différences,” Gazette des Mathématiciens, no. 96, pp. 20–49, 2003. View at Google Scholar · View at MathSciNet
  10. J.-P. Ramis, “About the growth of entire functions solutions of linear algebraic q-difference equations,” Toulouse, vol. 1, no. 1, pp. 53–94, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. Carr and J. Dyson, “The matrix functional differential equation y(x)=Ay(λx)+By(x),” Proceedings of the Royal Society of Edinburgh A, vol. 75, no. 1, pp. 5–22, 1975/1976. View at Google Scholar · View at MathSciNet
  12. L. Fox, D. F. Mayers, J. R. Ockendon, and A. B. Tayler, “On a functional differential equation,” Journal of the Institute of Mathematics and Its Applications, vol. 8, pp. 271–307, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. Iserles, “On the generalized pantograph functional-differential equation,” European Journal of Applied Mathematics, vol. 4, no. 1, pp. 1–38, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. T. Kato and J. B. McLeod, “The functional-differential equation y(x)=ay(λx)+by(x),” Bulletin of the American Mathematical Society, vol. 77, pp. 891–937, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. Čermák, “On the differential equation with power coefficients and proportional delays,” Tatra Mountains Mathematical Publications, vol. 38, pp. 57–69, 2007. View at Google Scholar · View at MathSciNet
  16. G. Derfel and F. Vogl, “On the asymptotics of solutions of a class of linear functional-differential equations,” European Journal of Applied Mathematics, vol. 7, no. 5, pp. 511–518, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. G. Derfel and A. Iserles, “The pantograph equation in the complex plane,” Journal of Mathematical Analysis and Applications, vol. 213, no. 1, pp. 117–132, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. C. Zhang, “Analytic continuation of solutions of the pantograph equation by means of θ modular formula,” 2012, http://arxiv.org/abs/1202.0423.
  19. J. Čermák, “The Abel equation in the asymptotic theory of functional differential equations,” Aequationes Mathematicae, vol. 64, no. 1-2, pp. 89–103, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. A. Augustynowicz, H. Leszczyński, and W. Walter, “Cauchy-Kovalevskaya theory for equations with deviating variables,” Aequationes Mathematicae, vol. 58, no. 1-2, pp. 143–156, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. Kawagishi, “A generalized Cauchy-Kovalevskaja-Nagumo theorem with shrinkings,” Scientiae Mathematicae Japonicae, vol. 54, no. 1, pp. 39–50, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. M. Kawagishi and T. Yamanaka, “The heat equation and the shrinking,” Electronic Journal of Differential Equations, vol. 2013, article 97, 14 pages, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. L. E. Rossovskii, “On the boundary value problem for the elliptic functional-differential equation with contractions,” Functional Differential Equations, vol. 8, no. 3-4, pp. 395–406, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. A. Lastra, S. Malek, and J. Sanz, “On q-asymptotics for linear q-difference-differential equations with Fuchsian and irregular singularities,” Journal of Differential Equations, vol. 252, no. 10, pp. 5185–5216, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  25. G. H. Hardy and M. Riesz, The General Theory of Dirichlet Series, Cambridge University Press, Cambridge, UK, 1915.
  26. E. C. Titchmarsh, The Theory of Functions, Oxford University Press, Oxford, UK, 2nd edition, 1939.
  27. T. M. Apostol, Modular Functions and Dirichlet Series in Number Theory, Springer, New York, NY, USA, 1st edition, 1976, 2nd edition, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  28. A. F. Leont'ev, Entire Functions, Series of Exponentials, Nauka, Moscow, Russia, 1983, (Russian). View at MathSciNet
  29. H. Bohr, Almost Periodic Functions, Chelsea, New York, NY, USA, 1947. View at MathSciNet
  30. A. S. Besicovitch, Almost Periodic Functions, Dover, New York, NY, USA, 1954. View at MathSciNet
  31. C. Corduneanu, Almost Periodic Functions, Wiley Interscience, New York, NY, USA, 1961. View at MathSciNet
  32. J. Bonet, R. W. Braun, R. Meise, and B. A. Taylor, “Whitney's extension theorem for nonquasianalytic classes of ultradifferentiable functions,” Studia Mathematica, vol. 99, no. 2, pp. 155–184, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. J. Chaumat and A.-M. Chollet, “Surjectivité de l'application restriction à un compact dans des classes de fonctions ultradifférentiables,” Mathematische Annalen, vol. 298, no. 1, pp. 7–40, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. P.-F. Hsieh and Y. Sibuya, Basic Theory of Ordinary Differential Equations, Universitext, Springer, New York, NY, USA, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  35. G. E. Andrews, R. Askey, and R. Roy, Special Sunctions, vol. 71 of Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, UK, 1999. View at MathSciNet